# SDR 98FDEA00249

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON FINAL LANDING GEAR CAME DOWN BUT NO GREEN GEAR LIGHT DOWN LIGHT.  RECYCLED LANDING GEAR UP AND THAN DOWN AND THAN RECEIVED 4 GREEN LIGHTS.  REMOVED AND REPLACED CONTROL UNIT PER M/M 32-61-01, BITE TEST GOOD.
